# SDR JJBA20230920030

- Difficulty date: September 13, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 38,004 hours, 24,848 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, CARGO DOOR SURROUND STRUCTURE FWD L-SHAPE AT FR 65 FOUND CORRODED. SPLICE ON LH REAR FUSE 1 FRAME 65, ON SHEAR CLIP BTW STR 15L-16L
